Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 121, NWS Tulsa, OK

May 8, 2015McIntosh County, Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 8, 2015, 9:30 PM CDT for McIntosh County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2015, 9:30 PM CDT (02:30 UTC)
Expired
May 8, 2015, 10:15 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 92 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 7:27 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WUUS54 KTSA 090230
SVRTSA
OKC091-107-111-090315-
/O.NEW.KTSA.SV.W.0121.150509T0230Z-150509T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
930 PM CDT FRI MAY 8 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1015 PM CDT

* AT 928 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHWEST OF CLEARVIEW TO DUSTIN TO HANNA...
  AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...CLEARVIEW...BRYANT...
  PHAROAH...HENRYETTA...VIVIAN...DEWAR...WILSON...SCHULTER...
  GRAYSON...STIDHAM...HOFFMAN AND PIERCE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 224 AND 253.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3555 9617 3554 9583 3542 9568 3529 9567
      3528 9608 3529 9627
TIME...MOT...LOC 0230Z 222DEG 26KT 3535 9625 3530 9604
          3521 9592

HAIL...<.75IN
WIND...70MPH

$$
1 follow-up statement
616 
WWUS54 KTSA 090246
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT FRI MAY 8 2015

OKC091-107-111-090315-
/O.CON.KTSA.SV.W.0121.000000T0000Z-150509T0315Z/
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
946 PM CDT FRI MAY 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
OKMULGEE...SOUTHEASTERN OKFUSKEE AND CENTRAL MCINTOSH COUNTIES UNTIL
1015 PM CDT...

AT 944 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLEARVIEW TO HENRYETTA TO RAIFORD...AND MOVING
NORTHEAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...HENRYETTA...VIVIAN...DEWAR...
  STIDHAM...GRAYSON...HOFFMAN AND PIERCE

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 230 AND 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3529 9615 3547 9613 3554 9583 3542 9568
      3529 9567 3528 9608
TIME...MOT...LOC 0247Z 222DEG 26KT 3544 9615 3539 9594
          3530 9582

HAIL...<.75IN
WIND...70MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:45 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, May 8, 6:45 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT FRI MAY 8 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
CENTRAL OK THUNDERSTORMS MOVING EAST ACROSS EASTERN OK AND
NORTHWEST AR OVERNIGHT. AFTER SEVERAL HOURS THUNDER WIDESPREAD
RESIDUAL SHOWERS...THEN RECHARGE AND MORE THUNDER SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 253 PM CDT FRI MAY 8 2015/

DISCUSSION...

SIGNIFICANT FLOODING AND POTENTIAL SEVERE WEATHER CONCERNS ACROSS
EASTERN OKLAHOMA AND WESTERN ARKANSAS REMAIN ONGOING TODAY...AND
WILL PERSIST THROUGH THE WEEKEND.

AT PRESENT...A WARM FRONT IS EVIDENT IN SURFACE AND SATELLITE
OBSERVATIONS EXTENDING FROM SOUTHWEST OKLAHOMA...NORTHEASTWARD
INTO CENTRAL AND PARTS OF EAST CENTRAL OKLAHOMA...AND BACK
SOUTHEASTWARD THROUGH FAR SOUTHEAST OKLAHOMA. DESTABILIZATION IS
OCCURING TO THE SOUTH OF THE FRONT...WITH LOW TO MID 70S DEW
POINTS PREVALENT. 18Z SOUNDINGS FROM OUN AND FWD ARE INDICATIVE OF
A HIGHLY UNSTABLE ATMOSPHERE...AND MESOANALYSES SHOW A TONGUE OF
THIS INSTABILITY EXTENDING NORTHWARD INTO PORTIONS OF NORTHEAST
AND NORTH CENTRAL OKLAHOMA ROUGHLY BETWEEN THE INTERSTATE 35 AND
HIGHWAY 75 TO 69 CORRIDORS. AS SUCH...ONGOING ACTIVITY IN
SOUTHWEST OKLAHOMA /ASSOCIATED WITH AN UPPER LEVEL SPEED MAX/ MAY
HAVE A TENDENCY TO MOVE/SPREAD TO THE NORTHEAST TOWARD PARTS OF
EAST CENTRAL AND PERHAPS NORTHEAST OKLAHOMA AS OPPOSED TO SIMPLY
THE EAST NEAR THE RED RIVER. THE LOCAL WRF AND THE LATEST
INFORMATION FROM THE HRRR SUPPORT THIS SCENARIO...WITH ADDITIONAL
STORMS LIKELY TO MAKE A MID TO LATE EVENING RUN ALONG THE RED
RIVER IN RESPONSE TO AN INCREASE IN THE LOW LEVEL JET. THE OVERALL
TORNADO THREAT SHOULD BE FAIRLY LOW ACROSS MUCH OF THE FORECAST
AREA...ALTHOUGH A LOCALLY HIGHER THREAT WILL EXIST NEAR THE WARM
FRONT AND ALSO ACROSS FAR SOUTHEAST OKLAHOMA WITH THE INCREASE IN
THE LOW LEVEL JET.

WITH WELL ABOVE NORMAL PRECIPITABLE WATER VALUES AND HIGHLY
EFFICIENT RAINFALL PROCESSES LIKELY TO CONTINUE ACROSS THE
FORECAST AREA...SIGNIFICANT FLOODING CONCERNS WILL
PERSIST...ESPECIALLY IN AREAS THAT HAVE OVERLY WET ANTECEDENT
CONDITIONS. THROUGH THE NEXT 12 TO 18 HOURS...IT APPEARS THAT
SOUTHEAST OKLAHOMA WILL HAVE THE BEST CHANCE OF
FLOODING...ALTHOUGH IT IS BY NO MEANS ZERO IN OTHER PARTS OF
EASTERN OKLAHOMA AND WESTERN ARKANSAS.

AS HAS BEEN SAID A LOT IN THE LAST FEW DAYS...SATURDAY/S SEVERE
THREAT WILL BE VERY DEPENDENT ON WHAT HAPPENS LATER TONIGHT AND
INTO SATURDAY MORNING. STORMS COULD LINGER ACROSS PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS INTO SATURDAY
MORNING...BEFORE MOVING OUT BY MID MORNING. ADDITIONAL
THUNDERSTORMS SHOULD DEVELOP TO THE WEST...AHEAD OF THE DRYLINE...
EARLY TO MID MORNING...AND BEGIN TO MOVE INTO SOUTHEAST OKLAHOMA
LATE MORNING TO EARLY AFTERNOON. THESE STORMS WILL SPREAD TO THE
EAST AND NORTHEAST FROM THERE. IF SUFFICIENT INSTABILITY CAN
DEVELOP BEHIND THE EARLY MORNING STORMS AND IN ADVANCE OF THE
LATER ROUND...A SEVERE THREAT WILL EXIST IN EASTERN OKLAHOMA
BEGINNING AS SOON AS EARLY AFTERNOON...ALTHOUGH MODEST DEEP LAYER
SHEAR COULD LIMIT THE SEVERITY UNTIL LATER IN THE DAY. A VEERED
LOW LEVEL JET LOOKS TO MOVE INTO PARTS OF EASTERN OKLAHOMA MID TO
LATE AFTERNOON WHICH WOULD LEAD TO AN INCREASE IN THE TORNADO
THREAT.

THE COLD FRONT AND DRYLINE WILL FINALLY MAKE A PUSH TOWARD THE
EAST AND SOUTHEAST LATE SATURDAY AND SATURDAY NIGHT...AS THE MAIN
UPPER LOW FINALLY EJECTS INTO THE CENTRAL PLAINS. THIS SHOULD
BRING ANOTHER CHANCE OF WIDESPREAD THUNDERSTORMS AND HEAVY
RAINFALL...WITH THIS SAME RISK PERSISTING INTO SUNDAY AND SUNDAY
NIGHT UNTIL THE BOUNDARIES FINALLY CLEAR THE REGION. STILL THINK
THE BEST CHANCE OF WIDESPREAD SEVERE WEATHER IN THE FORECAST AREA
MAY BE SUNDAY...ALTHOUGH THE IMPACT MAY NOT BE AS GREAT AS THE
POTENTIAL FOR LATER TODAY AND TOMORROW.

ON THE RAINFALL FRONT...A WIDESPREAD 3 TO 6 INCHES OF RAINFALL
SHOULD OCCUR BEFORE ALL IS SAID AND DONE MONDAY MORNING...WITH
LOCAL AMOUNTS APPROACHING 10 INCHES. WIDESPREAD RIVER FLOODING AND
FLASH FLOOD POTENTIAL MAY VERY WELL END UP BEING THE BIG STORY
FROM THIS EVENT.

EARLY NEXT WEEK THERE SHOULD BE A DAY OR TWO WHERE SURFACE HIGH
PRESSURE LEADS TO A COOL AND DRY PERIOD...BUT MOISTURE MAKES A
QUICK RETURN TOWARD THE MIDDLE PART OF NEXT WEEK...BRINGING MORE
THUNDERSTORMS AND RAINFALL TO THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  79  68  78 /  80  80  70  80
FSM   69  81  66  79 /  70  80  60  80
MLC   68  78  69  76 /  80  80  70  80
BVO   65  78  65  78 /  80  80  70  60
FYV   67  77  64  74 /  70  80  60  80
BYV   66  81  65  76 /  70  70  60  80
MKO   68  78  66  76 /  80  80  70  80
MIO   65  80  66  77 /  70  80  70  80
F10   67  77  67  76 /  80  80  70  80
HHW   70  80  68  78 /  70  80  60  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...30
LONG TERM....30
AVIATION...21
Hazardous weather outlook, May 8, 5:00 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT FRI MAY 8 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT FRI MAY 8 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

...CHANCE OF SEVERE STORMS AND FLOODING THRU THE WEEKEND...

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA.
	ONSET...EARLY EVENING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON OR EARLY EVENING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
	ONSET...LATE AFTERNOON OR EARLY EVENING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...LATE AFTERNOON OR EARLY EVENING.

DISCUSSION...
AN AREA OF SCATTERED STRONG TO SEVERE STORMS LOCATED OVER SOUTHWEST
OKLAHOMA WILL MOVE INTO EASTERN OKLAHOMA BY LATE AFTERNOON OR EARLY
EVENING. SEVERE WEATHER WILL BE POSSIBLE...ESPECIALLY ACROSS EAST
CENTRAL AND SOUTHEAST OKLAHOMA ALONG AND SOUTH OF AN OUTFLOW
BOUNDARY WHERE INSTABILITY WILL BE MAXIMIZED. LARGE HAIL AND
DAMAGING WINDS WILL BE THE INITIAL THREAT...BUT WILL QUICKLY
TRANSITION TO VERY HEAVY RAINFALL AND FLASH FLOODING. WIDESPREAD
FLOODING WILL BECOME POSSIBLE... ESPECIALLY WHERE STORMS DEVELOP AND
MOVE OVER THE SAME AREAS. IN ADDITION...A FEW ISOLATED BRIEF
TORNADOES CANNOT BE RULED OUT ACROSS EAST CENTRAL AND SOUTHEAST
OKLAHOMA NEAR THE OUTFLOW BOUNDARY WITH THE INITIAL STORMS THROUGH
THE EVENING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...SEVERE THUNDERSTORM...HEAVY RAIN AND HIGH
WIND POTENTIAL.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS THE REGION THROUGH
THE WEEKEND. THERE WILL BE THE POTENTIAL FOR SEVERE STORMS TO
VARYING DEGREES EACH DAY... WITH SEVERAL ROUNDS OF SEVERE
THUNDERSTORMS LIKELY TO AFFECT THE FORECAST AREA. SATURDAY WILL
LIKELY BE A DAY OF WIDESPREAD SEVERE WEATHER ACROSS MUCH OF THE
CENTRAL AND SOUTHERN PLAINS...WITH SIGNIFICANT SEVERE WEATHER
LIKELY. THESE STORMS HAVE POTENTIAL TO SPREAD INTO EASTERN OKLAHOMA
AND POSSIBLY WESTERN ARKANSAS BY LATE SATURDAY. SUNDAY WILL AGAIN BE
A SEVERE WEATHER DAY AS A COLD FRONT MOVES SLOWLY THROUGH THE AREA.
IN ADDITION TO THE SEVERE WEATHER POTENTIAL...SEVERAL ROUNDS OF
WIDESPREAD HEAVY RAINFALL ARE EXPECTED WHICH WILL MAKE FLOODING
LIKELY FOR PARTS OF THE AREA...WITH THE HEAVIEST RAINS EXPECTED TO
BE ON SUNDAY.

AFTER THE WEEKEND...THUNDERSTORM POTENTIAL WILL DECREASE
CONSIDERABLY EARLY IN THE WEEK...AND WILL INCREASE LATER IN THE
WEEK. SEVERE WEATHER POTENTIAL WILL BE LOW BEYOND THIS WEEKEND AS
THE FLOW ALOFT WEAKENS OVER OUR REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, May 8, 7:15 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
715 PM CDT FRI MAY 8 2015

OKZ054-090045-
OSAGE OK-
715 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 715 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
SHIDLER...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...APPERSON...WEBB CITY...
PEARSONIA...FORAKER AND GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3700 9611 3667 9642 3673 9686 3675 9685
      3675 9683 3677 9682 3679 9676 3694 9676
      3701 9675
TIME...MOT...LOC 0015Z 208DEG 36KT 3679 9660
Special weather statement, May 8, 7:44 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT FRI MAY 8 2015

OKZ054-090115-
OSAGE OK-
744 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 744 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OSAGE
COUNTY...MOVING NORTHEAST AT 30 MPH..

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3700 9620 3684 9628 3688 9662 3700 9653
TIME...MOT...LOC 0044Z 222DEG 25KT 3693 9642

LACY
Local storm report, May 8, 8:06 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             1 N BEARDEN             35.36N 96.39W
05/08/2015  E1.75 INCH       OKFUSKEE           OK   PUBLIC

            WIND GUSTS 30-40 MPH.

&&

SAA
Special weather statement, May 8, 8:20 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT FRI MAY 8 2015

OKZ071-073-090200-
MCINTOSH OK-PITTSBURG OK-
820 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND NORTHWESTERN PITTSBURG

AT 820 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
ARPELAR...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HANNA...VERNON...RAIFORD...
ARPELAR...SCIPIO AND INDIANOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3507 9607 3509 9607 3512 9603 3513 9601
      3514 9602 3516 9599 3529 9599 3531 9572
      3493 9583 3494 9609 3505 9610
TIME...MOT...LOC 0120Z 189DEG 25KT 3497 9601
Local storm report, May 8, 9:02 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     FLASH FLOOD      OKEMAH                  35.43N 96.30W
05/08/2015                   OKFUSKEE           OK   EMERGENCY MNGR

            SEVERAL HOMES IN OKEMAH ARE BEING EVACUATED DUE TO QUICKY
            RISING WATER.

&&

AEJ
Local storm report, May 8, 9:04 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
904 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HEAVY RAIN       OKEMAH                  35.43N 96.30W
05/08/2015  M2.91 INCH       OKFUSKEE           OK   MESONET

            MESONET RAINFALL IN THE PAST HOUR.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:08 PM CDTTornado WarningTSAOkfuskee37 min
May 8, 7:15 PM CDTSpecial Weather StatementTSAOsage30 min
May 8, 7:35 PM CDTSevere Thunderstorm WarningTSAOkfuskee40 min
May 8, 7:36 PM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
May 8, 7:40 PM CDTTornado WarningTSAOkfuskee35 min
May 8, 8:10 PM CDTFlash Flood WarningTSAOkfuskee4 hr
May 8, 8:13 PM CDTSevere Thunderstorm WarningTSAOkfuskee47 min
May 8, 8:20 PM CDTSpecial Weather StatementTSAPittsburg40 min
May 8, 8:29 PM CDTTornado WarningTSAOkfuskee31 min
May 8, 8:55 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee35 min
May 8, 8:58 PM CDTSevere Thunderstorm WarningTSAOkfuskee32 min
May 8, 9:10 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg50 min
May 8, 9:15 PM CDTTornado WarningTSAOkfuskee30 min
May 8, 9:31 PM CDTFlash Flood WarningTSAOkmulgee4 hr
May 8, 9:34 PM CDTAreal Flood AdvisoryTSATulsa4 hr
May 8, 9:50 PM CDTSpecial Weather StatementTSAOkmulgee25 min
May 8, 9:57 PM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg4 hr
May 8, 10:00 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg45 min
May 8, 10:11 PM CDTSpecial Weather StatementTSAPittsburg64 min
May 8, 10:18 PM CDTFlash Flood WarningTSATulsa, Wagoner4 hr
May 8, 10:39 PM CDTSpecial Weather StatementTSACreek, McIntosh, Nowata, Okfuskee, Okmulgee, Osage and 4 more51 min
May 8, 10:43 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Sequoyah29 min
May 8, 10:55 PM CDTAreal Flood AdvisoryTSACherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more2 hr
May 8, 10:59 PM CDTSpecial Weather StatementTSAPushmataha46 min
May 8, 11:17 PM CDTSpecial Weather StatementTSAHaskell, Muskogee, Sequoyah58 min
May 8, 11:57 PM CDTSpecial Weather StatementTSACreek, Okfuskee, Osage, Pawnee63 min
May 9, 12:00 AM CDTAreal Flood WarningTSAOkfuskee8 hr
May 9, 12:11 AM CDTSpecial Weather StatementTSAChoctaw49 min
May 9, 12:54 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Ottawa2 hr
May 9, 1:04 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Nowata, Okfuskee, Okmulgee, Rogers and 3 more56 min
May 9, 1:33 AM CDTAreal Flood AdvisoryTSACherokee, Craig, Delaware, Mayes, Muskogee, Rogers and 2 more117 min
May 9, 1:36 AM CDTAreal Flood WarningTSAOkmulgee8 hr
May 9, 2:30 AM CDTFlash Flood WarningTSATulsa, Wagoner6 hr
May 9, 2:34 AM CDTAreal Flood WarningTSATulsa, Wagoner6 hr
May 9, 3:11 AM CDTRiver Flood WarningTSACreek19 hr
May 9, 8:12 AM CDTAreal Flood WarningTSAOkfuskee6 hr
May 9, 9:12 AM CDTAreal Flood WarningTSAOkmulgee6 hr
May 9, 10:01 AM CDTRiver Flood AdvisoryTSAPushmataha22 hr
May 9, 10:03 AM CDTRiver Flood AdvisoryTSAChoctaw57 hr
May 9, 11:39 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
May 9, 11:48 AM CDTSpecial Weather StatementTSAChoctaw42 min
May 9, 12:54 PM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Sequoyah51 min
May 9, 1:20 PM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Sequoyah40 min
May 9, 1:35 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore40 min
May 9, 1:44 PM CDTSpecial Weather StatementTSASequoyah46 min
May 9, 3:01 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee119 min
May 9, 3:41 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg2 hr
May 9, 4:27 PM CDTFlash Flood WarningTSACreek, McIntosh, Okfuskee, Okmulgee6 hr
May 9, 4:44 PM CDTFlash Flood WarningTSALatimer, McIntosh, Pittsburg6 hr
May 9, 4:57 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg48 min
May 9, 5:42 PM CDTSpecial Weather StatementTSAMcIntosh33 min
May 9, 6:14 PM CDTSpecial Weather StatementTSAHaskell46 min
May 9, 6:28 PM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.